# SDR SWIA200516079

- Difficulty date: December 28, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 4,920 hours, 3,148 cycles
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED ON TOUCHDOWN.  REPLACED CAPTAIN'S WINDSHIELD IAW CRJ 700 MM 56-11-01.
